# SDR ASAA2024011647566

- Difficulty date: January 16, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT SIDE TRANSITION PANEL UPPER AND LOWER SURFACE HAS CORROSION NUMEROUS PLACE BETWEEN BS727 AND BS727I+10 STR26L AS MARK. GROUNDED - YES. EVALUATED AFT PIT L/H SIDE TRANSITION PNL @ STA BS727 AND 727I+10 STR26R. ORIGINAL MAT .040" MATERIAL REMOVED .006" AND MATERIAL REMAINING .034" FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED, LOCATED, FABRICATED AND DRILLED ALL NEW REPAIR PARTS IAW B737-900 SRM 53-00-53-2R-5. ALODINED, PRIMED ALL REPAIR PARTS IAW B737-900 SRM 53-00-53-2R-5. INSTALLED ALL REPAIR PARTS, NEW ZEE CHANNELS ON AFT PIT L/H @ STA727-7271I+10 STR26L AND APPLIED CIC IAW B737-900 SRM 53-00-13-2R-5.
